Top answers from doctors based on your search:
Disclaimer

prilosec and dizzy

A 28-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Reflux: Have you tried strict dietary measures like avoidance of caffeine, alcohol,nicotine,spices, and greasy foods which can loosen the sphincter or valve b ... Read More
2
2 thanks
Dr. Charles Gordon
Specializes in Adolescent Medicine
Acid reflux treatmen: The meds you listed all work by reducing the amount of acid secreted into your stomach. Why don't you take a liquid chemical base which will neutraliz ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Michael Samach
49 years experience Gastroenterology
No: Acid reflux does not cause dizziness.
A 32-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
See a GI: doctor. Symptoms may or may not be related to the hernia an examination may be important. Any history of constipation?
Dr. Cody Mead
Dr. Cody Mead answered
11 years experience Family Medicine
Go to the doctor: You may need surgical intervention if you're still having symptoms and your medication isn't working.
A 20-year-old male asked:
Dr. Jay Dinerman
33 years experience Cardiac Electrophysiology
Yes: Dizziness is reported in 2% of patients treated with omeprazole. Although not necessarily related to omeprazole, pain and discomfort caused by the con ... Read More
A 29-year-old female asked:
Dr. Kashif Abdullah
11 years experience Internal Medicine
Likely neither: I am sorry to hear this. Omeprazole has only a 1.5% reported rate of dizziness and Magnesium Taurate also rarely if ever causes dizziness itself.It is ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
No: not a common side effect of omeprazole, if that is really bothersome, see your doctor to look for another reason, best wishes
A 31-year-old female asked:
Dr. Sonia Rente
41 years experience Psychiatry
Information: Sure you should stop . There are possible interaction with the medications you are taking. You should ask your Dr before add any new medication to you ... Read More
A 24-year-old female asked:
Dr. Bassam Amawi
48 years experience Psychiatry
Yes: All medication can have side effect and canwork differently by different people.
1
1 thank
A 20-year-old male asked:
Dr. Jay Park
Dr. Jay Park answered
49 years experience Pediatrics
Possible side effect: You need to consult your doctor who prescribed Adderall. There a few other effective medications for ADD to choose from e.g., methylphenidate, clonid ... Read More
A 35-year-old female asked:
Dr. Marvin Den
44 years experience Internal Medicine
Vertigo: You may have an inner ear issue causing your symptoms. Would see your doctor who can. Help.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
Unlimited visits
$10/month